Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

Torsion in Milnor fiber homology

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: D.C. Cohen, G. Denham, A.I. Suciu

Editorial: Algebraic and Geometric Topology, 3, p.511-535, 2003.

Rezumat:

In a recent paper, Dimca and Nemethi pose the problem of finding a homogeneous polynomial f such that the homology of the complement of the hypersurface defined by f is torsion-free, but the homology of the Milnor fiber of f has torsion. We prove that this is indeed possible, and show by construction that, for each prime p, there is a polynomial with p-torsion in the homology of the Milnor fiber. The techniques make use of properties of characteristic varieties of hyperplane arrangements.

Cuvinte cheie: Multi-arrangement of hyperplanes, Milnor fiber, characteristic varieties, torsion in homology

URL: http://www.maths.warwick.ac.uk/agt/AGTVol3/agt-3-16.abs.html